Article

Binary codes and partial permutation decoding sets from biadjacency matrices of bipartite graphs Γ(2k, k, k + 1, 1)

Published in: Quaestiones Mathematicae
Volume 43, issue 4, 2020 , pages: 523–538
DOI: 10.2989/16073606.2019.1580227
Author(s): W. FishDepartment of Mathematics and Applied Mathematics, South Africa, N.B. MumbaDepartment of Mathematics and Statistics, Malawi, E. MwambeneDepartment of Mathematics and Applied Mathematics, South Africa, B.G. RodriguesSchool of Mathematics, Statistics and Computer Science, South Africa

Abstract

For a set Ω = {1, 2, . . . , n} where n = 2k ≥ 6, let Ω{k} denote the set of all subsets of Ω of size k. We examine the binary codes from the row span of biadjacency matrices of bipartite graphs with bipartition (Ω{k}, Ω{k+1}) and two vertices as k-subsets and (k+1)-subsets of Ω being adjacent if they have one element in common. We show that S2k is contained in the automorphism group of the graphs and the codes, respectively. In addition, we determine the duals of the codes, and by identifying suitable information sets, we construct 2-PD sets for the dual codes.

Get new issue alerts for Quaestiones Mathematicae